# SDR AALA202106219010

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 23,482 hours, 4,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PS CHECK WAS PERFORMED, BATTERY AND EMERGENCY POWER SUPPLY UNIT AFT LEFT 13WL SYSTEM TEST FAILED. REMOVED AND REPLACED BATTERY SUPPLY (13WL) AFT LEFT PER AMM 33-51-38.
